Abstract and Applied Analysis

Abstract and Applied Analysis / 2004 / Article

Open Access

Volume 2004 |Article ID 939317 | https://doi.org/10.1155/S1085337504306068

Mariella Cecchi, Zuzana Došlá, Mauro Marini, "Positive solutions for singular discrete boundary value problems", Abstract and Applied Analysis, vol. 2004, Article ID 939317, 13 pages, 2004. https://doi.org/10.1155/S1085337504306068

Positive solutions for singular discrete boundary value problems

Received10 Dec 2002

Abstract

We study the existence of zero-convergent solutions for the second-order nonlinear difference equation Δ(anΦp(Δxn))=g(n,xn+1), where Φp(u)=|u|p2u, p>1,{an} is a positive real sequence for n1, and g is a positive continuous function on ×(0,u0), 0<u0. The effects of singular nonlinearities and of the forcing term are treated as well.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views105
Downloads301
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.